# SDR ASOA201201601

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 22,227 hours, 20,121 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

APU FIRE INDICATION ON LANDING FOLLOWING STRONG FUEL ODOR.  EMERGENCY DECLARED.    R & R APU FIRE BOTTLE AND SQUIB IAW AMM 26-22-10. OPS CHECKED GOOD.
